# SDR QXEA200301601

- Difficulty date: December 20, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,654 hours, 20,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND OUTBOARD FLAP HAS A CHAFE ON TOP SURFACE TWO INCHES FROM END OF FLAP FORWARD OF TRAILING EDGE.  REPAIRED IAW DHC-8 RD 8-57-1734 AND RD 8-57-1549.
